Research Repository

Jensen’s type trace inequalities for convex functions of selfadjoint operators in Hilbert spaces

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2016) Jensen’s type trace inequalities for convex functions of selfadjoint operators in Hilbert spaces. Facta Universitatis, Series: Mathematics and Informatics, 31 (5). 981 - 999. ISSN 0352-9665

[img]
Preview
Text
FU1.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (197kB) | Preview
Item Type: Article
Uncontrolled Keywords: Hilbert-Schmidt operators; convex functions; Jensen's inequality; trace inequalities for matrices; trace class operators
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 22 Aug 2018 22:57
Last Modified: 22 Aug 2018 23:01
URI: http://vuir.vu.edu.au/id/eprint/36678
DOI: https://doi.org/10.22190/FUMI1605981D
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar